# SDR REXA2014091200949

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 22,820 hours, 20,305 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF FUEL IN CABIN & COCKPIT.  R & R WATER SEPARATOR IAW AMM 21-51-13.  SMELL PURSUIT WITH APU BLEED ONLY NOT ON ENG BLEED.  DEFERRED APU IAW MEL 45-10-11.  PLACARD INSTALLED.
